# SDR ASAA2014032407306

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,540 hours, 2,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL. EXTINGHISHED ON RESET. ACFT GROUNDED. NR 2 PACK ZONE TEMP CONTROLLER, BIT LOGGED RAM AIR ACTUATOR FAULT. ACCOMPLISHED NO 2 PACK ZONE TEMP CONTROLLER BITE TEST IAW MM 21-61-00-700-806-002. NO FAULTS.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL IAW MM 21-51-21-400-801.
